[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.52.237. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1988

Kaposi's Sarcoma in an Elderly Man With Wegener's Granulomatosis Treated With Cyclophosphamide and Corticosteroids

Author Affiliations

From the Section of General Medicine, Hospital of the University of Pennsylvania, Philadelphia.

Arch Intern Med. 1988;148(5):1201-1203. doi:10.1001/archinte.1988.00380050205028
Abstract

• The association of Kaposi's sarcoma with malignant lymphoreticular diseases and immunosuppressive therapy is well documented. This report describes an elderly man who presented with fulminant Wegener's granulomatosis that responded to treatment with cyclophosphamide and corticosteroids. Rapidly progressing cutaneous Kaposi's sarcoma developed ten weeks after the start of immunosuppressive therapy yet regressed on discontinuation of the corticosteroid therapy, despite continuation of cyclophosphamide therapy. To our knowledge, this is the first reported case of Kaposi's sarcoma occurring in association with Wegener's granulomatosis. The literature on Kaposi's sarcoma in immunosuppressed patients is reviewed.

(Arch Intern Med 1988;148:1201-1203)

×